MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010214
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 04/11/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2012) is considered to be a best estimate.This emdr represents the ventrio mesh (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2009 - patient was diagnosed with ventral incisional hernia thereby underwent open repair with implant of bard flat mesh (device 1).Per op notes, "the hernia defect was identified and dissected free.The previous mesh was placed from prior repair was noted.The hernia sac was opened and the contents were reduced.A bard flat mesh (device 1) was placed and sutured." (note: the old mesh visualized in this procedure was unknown) on (b)(6) 2013 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventrio mesh (device 2).Per op notes, "lower midline incision was opened.The hernia sac was identified and the contents showed that there was small bowel herniating through the sac was reduced.The hernia sac was excised.The old mesh (device 1) was noted intact.A ventrio mesh (device 2) was placed as an underlay and tacked to the old mesh (device 1) using absorbable tacks." on (b)(6) 2013 - patient was diagnosed with abdominal wound infection thereby underwent repair with drainage of the foul-smelling fluid, debridement of necrotic tissues and packed with dressing.Multiple hernia repairs were performed last one on (b)(6) 2013 with mesh presents following several days of continued drainage.Wound drainage for last two weeks and instructed to pack with dressings.Since the staples were removed on (b)(6) 2013.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25666785
Report Number1213643-2026-00825
Device Sequence Number5764632
Product Code FTL
UDI-Device Identifier00801741016417
UDI-Public(01)00801741016417(17)150128(10)HUWA1124
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2015
Device Catalogue Number0010214
Device Lot NumberHUWA1124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight108 KG